# SDR SWAA2022052600833

- Difficulty date: April 28, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 27,525 hours, 12,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 792 RBL 14 CORROSION AROUND FLOOR CHANNEL NUT-PLATE HOLE. AFT CARGO FLOOR CHANNEL (TRACK) IS OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED FASTENERS FROM FLOOR CHANNEL FROM B.S 767-887 I.A.W SRM 51-40-02. CUT FLOOR CHANNEL AT B.S 747+8 I.A.W SRM 53-00-53-2R-3. SECURED NEW CHANNEL (TRACK) IN PLACE TO LOCATE HOLES PER SRM 51-40-02. LOCATED; DRILLED; AND PRIMER TRACK SPLICE I.A.W. SRM 53-00-53-2R-3 PARTS H-N. INSPECTION C/W NDT PART 6 51-00-00 PROCEDURE 23 AND 51-00-00 PROCEDURE 16 NO DEFECTS NOTED ON ALL EXISTING FASTENER HOLES AND CUT EDGES; REMOVED AND REPLACED SECTION OF CARGO TRACK FROM STATION 757-887 PER SRM 53-00-53-2R-3.
